Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itching all over the body. History of Lichen planus. How can I get rid of the itching?

I was diagnosed with lichen planus , forty-five years ago. Through the years I have rec d injections of Kenalog that relieved the itchinh and breaking out. i moved from Chicago, IL to Dayton, OH and the dermatologist here will not only give me prescriptions for different kinds of cremes and says I don t have Lichen Planus. I have suffered since October and the creams or Vaseline doesn t stop the itching.It has been all over my body, at times. Can you advise me?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. In Ayurveda it is classified under "Twak Roga-Ek Kushtha" thus treatment and management is given to reduce itching an inflammation and to normalize the disturbed Immune system.
2. Rasayan Chikitsa (Immunomodulators) with Guduchi,Neem,Panchtikta ghrit guggulu,Mahayograj guggul is ideal along with this you can consult an Ayurveda Physician regarding Panchkarma treatment in the same.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor